# SDR IPXA2021010564141

- Difficulty date: January 3, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65908
- Aircraft time: 471 hours, 210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, ATB, SUPPLEMENTAL SDR.  LANDED WITHOUT INCIDENT.  AFT CARGO DOOR EICAS MESSAGE PASSING THROUGH 15000 RAN QRH PROCEDURE.  DEF AFT LOWER CARGO DOOR IND, PER MEL 52-71-1-1 DMP 52-71-1-1 C/W VERIFIED AFT LOWER CARGO CLOSED, LATCHED & LOCKED PLAC INST M731563 APPLIED.  R & R PROXIMITY 004 CARD IN PSEU BOX W/REF TO FIM 32-09-00-815-001 AND FIM 32-09-00/101.  SYSTEM CHECKS GOOD.
